# SDR ASAA0380752

- Difficulty date: November 18, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CORROSION ON CARGO DOOR BEAM REPAIR DOUBLER.  REMOVED OLD REPAIR AND INSTALLED NEW REPAIR DOUBLER AND TRIPLER PER EA 5310-02278.  (M)
